TITLE

Antworten zu den Fragen zu den Nebenwirkungen neuerer onkologischer Therapien aus PRAXIS Nr. 15

PUB. DATE
August 2011
SOURCE
Praxis (16618157);8/10/2011, Vol. 100 Issue 16, p994
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64756259

 

Related Articles

  • Clobetasone.  // Reactions Weekly;10/10/2009, Issue 1273, p11 

    The article describes the case of a male patient who developed angiomatoid lesions after receiving clobetasone cream for genital lichen sclerosus et atrophicus. He developed the symptoms six months after treatment. He was diagnosed with aspecific angiomatous reaction mimicking Kaposi's sarcoma....

  • Corticosteroids.  // Reactions Weekly;10/10/2009, Issue 1273, p12 

    The article describes the case of several patients who developed hypertransaminasaemia following treatment with intravenous (IV) corticosteroids for multiple sclerosis. The liver enzyme levels in patients 1 and 2 decreased within three weeks. The liver enzyme level of patient 3 normalised within...

  • Glaucoma risk increased with long-term, high-dose inhaled corticosteroids.  // Geriatrics;June97, Vol. 52 Issue 6, p20 

    Focuses on the long-term use of very high doses of inhaled corticosteroids may increase the risk of glaucoma, according to study by Canadian researchers. Patients who are only treated with high doses of corticosteroids; Advices for doctors treating patients with corticosteroids.

  • Inhaled corticosteroids and adrenal suppression.  // WHO Drug Information;2002, Vol. 16 Issue 3, p231 

    Reports on the British Committee of Safety of Medicines' reminder to prescribers that adrenal suppression is a well-established adverse reaction to all inhaled corticosteroids. Cases of adrenal suppression leading to adrenal crisis; Possible unrecognition of signs and symptoms.

  • Fluticasone propionate.  // Reactions Weekly;2/4/2012, Issue 1387, p19 

    The article describes the case of a 56-year-old woman with a history of bronchiectasis and chronic obstructive pulmonary disease (COPD) who developed allergic bronchopulmonary aspergillosis during treatment with corticosteroids that included fluticasone propionate.

  • Clobetasol.  // Reactions Weekly;12/8/2012, Issue 1431, p15 

    The article describes the case of a 56-year-old man who developed femoral head osteonecrosis while receiving clobetasol for psoriasis.

  • Mometasone.  // Reactions Weekly;10/6/2012, Issue 1422, p35 

    The article describes the case of a 68-year-old man who developed an acquired loss of fingerprints while receiving mometasone for the treatment of pompholyx hand eczema.

  • Fluocinolone acetonide.  // Reactions Weekly;11/17/2012, Issue 1428, p18 

    The article describes the case of a 26-year-old woman who developed clinical signs of Cushing's syndrome such as buffalo hump, abdominal obesity, acneiform rash on her face and moon face, during fluocinolone acetonide therapy for oral lichen planus.

  • Corticosteroids/mercaptopurine.  // Reactions Weekly;4/28/2012, Issue 1399, p12 

    The article describes the case of a 26-year-old woman who developed hepatitis E virus infection while receiving corticosteroids with mercaptopurine.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics